# SDR DALA2024051305159

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 77,167 hours, 30,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Abnormal
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 2L BOARDING DOOR WILL NOT CLOSE SECURELY. CORRECTIVE ACTION: FOUND DOOR SAGGING, UPPER AFT EDGE CONTACTING DOOR SKIN SURROUNDING. REMOVED SLIDE COVER. FOUND GUIDE ARM LOOSE. NOTICED SUPPORT BRACKET UNSECURED. RESUCURED BRACKET PER B757 AMM 52-11. DOOR OPS CHK'S GOOD. SLIDE COVER INSTALLED. (5266724)
